# SDR ASAA2025120962985

- Difficulty date: December 9, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 47,119 hours, 16,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 168517
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK ON POWER SUPPLY M1670 AT SEAT ROW 22DEF REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED AND PERFORMED OPS CHECK ON EMERGENCY LIGHT BATTERY PACK AT SEAT ROW 22DEF IAW AMM 33-51-06. OPS CHECK GOOD.
